MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number SS9
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported the doctor put the first 6935m (55cm) lead in and then at the end of the case decided to replace that lead with a longer 6935m (62cm) lead.Doing this created a second insertion site in the vein that he did not close with a suture when he removed the 55cm lead.This caused a continuous ooze complication, as apparently the patient was on blood thinners.A vascular surgeon came in to help.Once he cleared the field with suction, he stated he could clearly see it was in fact coming from the removal site of the 55cm lead.Once the ooze was brought under control the pocket was closed as normal (operation was extended by approximately by 1 hour, 30 mins).The safesheath was discarded.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for evaluation, as it was discarded.The device history records were reviewed to confirm that the device passed all applicable in process and final inspections before shipping to the customer.There was no product performance issue reported.The procedure was successfully completed.No further investigation required.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.File attachments.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key12151221
Report Number1035166-2021-00065
Device Sequence Number14380994
Product Code DYB
UDI-Device Identifier30891492002259
UDI-Public30891492002259
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model NumberSS9
Device Catalogue NumberSS9
Device Lot NumberDP12458
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight75 KG